Depósito Digital de Documentos de la UAB Encontrados 2 registros  La búsqueda tardó 0.03 segundos. 
1.
26 p, 752.3 KB Universal centers and composition conditions / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we characterize the universal centers of the ordinary differential equations dρ/dθ =∑∞i=1 ai(θ)ρi+1, where ai(θ) are trigonometric polynomials, in terms of the composition conditions. [...]
2013 - 10.1112/plms/pds050
Proceedings of the London Mathematical Society. Third Series, Vol. 106 (2013) , p. 481-507  
2.
39 p, 918.6 KB A separation theorem for entire transcendental maps / Benini, Anna Miriam (CRM Ennio de Giorgi (Italy)) ; Fagella Rabionet, Núria (Universitat de Barcelona. Dept. de Mat. Aplicada i Anàlisi)
We study the distribution of periodic points for a wide class of maps, namely entire transcendental functions of finite order and with bounded set of singular values, or compositions thereof. Fix p ∈ N and assume that all dynamic rays which are invariant under f p land. [...]
2015 - 10.1112/plms/pdu047
Proceedings of the London Mathematical Society. Third Series, Vol. 110 (2015) , p. 291-324  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.